# SDR DALA2017122808981

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 114,296 hours, 21,028 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE  FLOOR PANEL IN TH EAFT CARGO BAY HAD A CRACKED ABOUT 10 INCHES WIDE X 1/4 INCH DEEP, BS 1197 AND 1197+132.  REPAIRED IAW ERA 564601-14.
